# SDR SWIA2018061844784

- Difficulty date: May 22, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 34,971 hours, 31,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SCRATCHES AND ONE DENT BELOW CARGO DOOR.   PERFORMED A REPAIR IAW REO.
